MAUDE Adverse Event Report: MIO; UNO INSET II 80/6 PCC GREY MCAN

MIO; UNO INSET II 80/6 PCC GREY MCAN
Model Number MMT-965600
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in canada on (b)(6) 2022, the patient's mother reported that her daughter was not able to use the pump for three days due to insulin flow blocked alarm.This issue started three days ago, since then the patient has been using needles to manage her blood glucose levels.Moreover, she changed the infusion set and reservoir four times, but still faced the same issue.Reportedly, the patient was waiting to see her healthcare professional.She received the alarms during basal.At the time of the report, her blood glucose level was 29 mmol/l, and the patient was vomiting.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/6 PCC GREY MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key14927367
Report Number3003442380-2022-00833
Device Sequence Number5813364
Product Code FPA
UDI-Device Identifier05705244007819
UDI-Public05705244007819
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/01/2020
Device Model NumberMMT-965600
Device Lot Number5195411
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2022
Initial Report FDA Received Date07/06/2022
Patient Sequence Number1
Patient SexUnknown